J. Phys. Theor. Appl.
Volume 7, Numéro 1, 1878
Page(s) 202 - 206
J. Phys. Theor. Appl. 7, 202-206 (1878)
DOI: 10.1051/jphystap:018780070020201

CAYLEY.-On the distribution of electricity on two spherical surfaces (Distribution de l'électricité sur deux surfaces sphériques) ; Philosophical Magazine, 5e série, t. V, janvier 1878, p. 54-60

Jules Tannery

Faculté des Sciences de Paris

Without abstract

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Première page de l'article